# SDR GTIA2022101736724

- Difficulty date: October 16, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N657NK
- Make and model: Airbus A321-231
- Aircraft serial: 6672
- Aircraft time: 23,773 hours, 10,425 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA FLASHLIGHT RED-R+R FA R2 FLASHLIGHT IAW CMM 25-68-02 OPS CHECK GOOD
